Two-dimensional soliton cellular automaton of deautonomized Toda-type

A. Nagai, T. Tokihiro, J. Satsuma, R. Willox, K. Kajiwara

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)


A deautonomized version of the two-dimensional Toda lattice equation is presented. Its ultra-discrete analogue and soliton solutions are also discussed.

Original languageEnglish
Pages (from-to)301-309
Number of pages9
JournalPhysics Letters, Section A: General, Atomic and Solid State Physics
Issue number4
Publication statusPublished - Sept 29 1997
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Physics and Astronomy


Dive into the research topics of 'Two-dimensional soliton cellular automaton of deautonomized Toda-type'. Together they form a unique fingerprint.

Cite this